On a (r, s)-Analogue of Changhee and Daehee numbers and polynomials

Young Ki Cho, Taekyun Kim, Toufik Mansour, Seog Hoon Rim

Research output: Contribution to journalArticlepeer-review

Abstract

We consider Witt-type formula for the extension of Changchee and Daehee numbers and polynomials. We derive some identities and properties of those numbers and polynomials which are related to special polynomials.

Original languageEnglish
Pages (from-to)225-232
Number of pages8
JournalKyungpook Mathematical Journal
Volume55
Issue number2
DOIs
StatePublished - 2015

Bibliographical note

Publisher Copyright:
© Kyungpook Mathematical Journal.

Keywords

  • Changhee polynomial
  • Daehee polynomial

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On a (r, s)-Analogue of Changhee and Daehee numbers and polynomials'. Together they form a unique fingerprint.

Cite this